# SDR TRAX200800384

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 31,441 hours, 35,233 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice System
- Condition: Intermittent
- Location: Nr 2 Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 PROP DE-ICE INTERMITTENT IN FLIGHT.  FLT 4206 DEL 300 MINS.  NC FLT 4343 X2 CX & ON 3/7/08 FLTS 4343X2.  CAPT DECLARED EMERGENCY.
